Search:
Computing and Library Services - delivering an inspiring information environment

Tables of Cumulative Distribution Functions for Symmetric Stable Distributions

Worsdale, Graham (1975) Tables of Cumulative Distribution Functions for Symmetric Stable Distributions. Journal of the Royal Statistical Society. Series C (Applied Statistics), 24 (1). pp. 123-131. ISSN 0035-9254

Metadata only available from this repository.

Abstract

The paper tabulates the cumulative distribution functions of standardized symmetrical stable laws with exponent α = 0.6 (0.1) 2.0, the standardization being such that the special values α = 1.0, α = 2.0 correspond, without further adjustment, to the standard Cauchy and Normal cases as usually defined. The tables were computed by numerical inversion of the characteristic functions.

Item Type: Article
Subjects: H Social Sciences > HA Statistics
Schools: The Business School
The Business School > Business Education Research Group
Related URLs:
Depositing User: Cherry Edmunds
Date Deposited: 02 Dec 2009 11:15
Last Modified: 25 Mar 2014 12:26
URI: http://eprints.hud.ac.uk/id/eprint/6489

Item control for Repository Staff only:

View Item

University of Huddersfield, Queensgate, Huddersfield, HD1 3DH Copyright and Disclaimer All rights reserved ©